# SDR SWAA2025082192522

- Difficulty date: July 17, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE INTERNAL STRUCTURE RAIL CHANNEL LOCATED AT LEVEL BS 794.5 AND RBBL 8.10.  PERFORMED PERMANENT REPAIR ON RAIL CHANNEL LOCATED FROM BS 747 TO BS 827 IAW SRM 53-00-53-2R-2 REPAIR 2.
